MathSciNet Relay Station
MathSciNet bibliographic data
MR908833 (89c:46014) 46A99 (46A05 46G99 60B11)
Dobrić, V. Analytically normed spaces. Math. Scand. 60 (1987), no. 1, 109–128.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement